MathSciNet Relay Station
MathSciNet bibliographic data
MR248297 26.46
Chui, Charles K. A convergence theorem for certain Riemann sums. Canad. Math. Bull. 12 1969 523–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement